# SDR CA120711005

- Difficulty date: July 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: 40648004005
- Condition: Erratic
- Location: Fuel Qty
- Component: 550697698
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED LT OUTBOARD FUEL INDICATING 3/8 OF A TANK OF FUEL WHEN LT ENGINE MISSED AND LT FUEL BOOST PUMP LOW PRESSURE LIGHT ILLUMINATED.  CREW SWITCHED TO INBD TANK.  MAINTENANCE FOUND LT OTBD FUEL TANK EMPTY AND BOTH LT OTBD TANK, INBD & OTBD FUEL SENDERS, BADLY CORRODED AND WORN, WITH EXCESSIVE WEAR IN THE SENDER FLOAT CENTER MOUNTING HOLES.  ALSO BOTH SENDERS WERE OUT OF CALIBRATED LIMITS IAW AMM.
